About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 634670, 9 pages
http://dx.doi.org/10.1155/2013/634670
Research Article

Convergence of Variational Iteration Method for Second-Order Delay Differential Equations

Hunan Key Laboratory for Computation and Simulation in Science and Engineering and Key Laboratory of Intelligent Computing and Information Processing of Ministry of Education, Xiangtan University, Xiangtan, Hunan 411105, China

Received 24 October 2012; Revised 17 December 2012; Accepted 17 December 2012

Academic Editor: Changbum Chun

Copyright © 2013 Hongliang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongliang Liu, Aiguo Xiao, and Lihong Su, “Convergence of Variational Iteration Method for Second-Order Delay Differential Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 634670, 9 pages, 2013. doi:10.1155/2013/634670